# SDR SWIA2020090452256

- Difficulty date: August 2, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 320-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT DD7 BETWEEN FS.320-328 IS CORRODED.    REMOVED AND INSTALLED A NEW PASSENGER DOOR INTERCOSTAL AT DD7 BETWEEN FS320-FS328. REF DWG AND SRM.  DETAILS.
